# SDR AUS20040122

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2740 · Stabilizer Control System
- Part: Bracket
- Part number: 27043062009
- Condition: Cracked
- Location: Stabilizer
- Part time: 29,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER PITCH TRIM ACTUATOR UPPER ATTACHMENT BRACKET CRACKED.
